# SDR DALA2017041503025

- Difficulty date: April 13, 2017
- Submitted: April 15, 2017
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 53,501 hours, 19,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  FLIGHT DECK EXIT LIGHT INOPERATIVE. MAINTENANCE FOUND EMERGENCY EXIT LIGHT WIRE BACKWARDS.  RE-TERMINATED QD SPLICE CONTACTS PER SWPM 20-61-11.  EMERGENCY EXIT LIGHT OPS NML.
